Duke Mathematical Journal

Sublattices generated by chains in modular topological lattices

J. W. Lea, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 241-246.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310390

Digital Object Identifier
doi:10.1215/S0012-7094-74-04126-X

Mathematical Reviews number (MathSciNet)
MR0429678

Zentralblatt MATH identifier
0288.06013

Subjects
Primary: 06A30

Citation

Lea, Jr., J. W. Sublattices generated by chains in modular topological lattices. Duke Math. J. 41 (1974), no. 2, 241--246. doi:10.1215/S0012-7094-74-04126-X. https://projecteuclid.org/euclid.dmj/1077310390


Export citation